# SDR 96ZZZX953

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N155AG
- Make and model: Lear 25
- Aircraft serial: 037
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 30018
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, ALL HYDRAULIC PRESSURE WAS LOST.  EMERGENCY PROCEDURES WERE CARRIED OUT PER THE AFM AND LANDING WAS ACCOMPLISHED WITHOUT INCIDENT USING EMERGENCY AIR PRESSURE FOR BRAKING.  FOUND HYDRAULIC PRESSURE WAS LOST DUE TO HYDRAULIC FILTER HOUSING FAILING.
